TITLE

FIXED SETS AND ENDPOINTS OF SET-VALUED ASYMPTOTIC CONTRACTIONS IN METRIC SPACES

AUTHOR(S)
FAKHAR, M.; SOLTANI, Z.; ZAFARANI, J.
PUB. DATE
January 2014
SOURCE
Miskolc Mathematical Notes;2014, Vol. 15 Issue 1, p87
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
By introducing a new concept called "set-valued asymptotic contraction of final type" in metric spaces, the existence and uniqueness of compact fixed sets for such mappings have been obtained. Furthermore, by adding additional conditions, we prove the existence and uniqueness of endpoints for these maps.
ACCESSION #
97250474

 

Related Articles

  • Asymptotic aspect of Jensen and Jensen type functional equations in multi-normed spaces. Zhihua Wang // Journal of Nonlinear Sciences & Applications (JNSA);2015, Vol. 8 Issue 4, p402 

    In this paper, we investigate the Hyers-Ulam stability of additive functional equations of two forms: of "Jensen" and "Jensen type" in the framework of multi-normed spaces. We therefore provide a link between multi-normed spaces and functional equations. More precisely, we establish the...

  • On multi-valued weak quasi-contractions in b-metric spaces. Hussain, Nawab; Mitrović, Zoran D. // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 7, p3815 

    We introduce some generalizations of the contractions for multi-valued mappings and establish some fixed point theorems for multi-valued mappings in b-metric spaces. Our results generalize and extend several known results in b-metric and metric spaces. Some examples are included which illustrate...

  • Topological structures and the coincidence point of two mappings in cone b-metric spaces. Congjun Zhang; Sai Li; Baoqing Liu // Journal of Nonlinear Sciences & Applications (JNSA);2017, Vol. 10 Issue 4, p1334 

    Let (X, d, K) be a cone b-metric space over a ordered Banach space (E,≿) with respect to cone P. In this paper, we study two problems: (1) We introduce a b-metric ρc and we prove that the b-metric space induced by b-metric ρc has the same topological structures with the cone b-metric...

  • Proximal quasi-normal structure in convex metric spaces. Gabeleh, Moosa // Analele Stiintifice ale Universitatii Ovidius Constanta: Seria M;2014, Vol. 22 Issue 3, p45 

    We consider, in the setting of convex metric spaces, a new class of Kannan type cyclic orbital contractions, and study the existence of its best proximity points. The same problem is then discussed for relatively Kannan nonexpansive mappings, by using the concept of proximal quasi-normal...

  • Fixed-disc results via simulation functions. ÖZGÜR, Nihal // Turkish Journal of Mathematics;2019, Vol. 43 Issue 6, p2794 

    In this paper, our aim is to obtain new fixed-disc results on metric spaces. To do this, we present a new approach using the set of simulation functions and some known fixed-point techniques. We do not need to have some strong conditions such as completeness or compactness of the metric space or...

  • Common fixed point theorems under rational contractions in complex valued metric spaces. Nashine, H. K.; Imdad, M.; Hasan, M. // Journal of Nonlinear Sciences & Applications (JNSA);2014, Vol. 7 Issue 1, p42 

    In this paper, we prove some common fixed point theorems for a pair of mappings satisfying certain rational contractions in the frame work of complex valued metric besides discussing consequences of our main results. To illustrate our results and to distinguish them from the existing ones, we...

  • On the g-best proximity point results for G-generalized proximal contraction mappings in G-metric spaces. Şahin, Aynur; Başarır, Metin; Khan, Safeer Hussain // AIP Conference Proceedings;2015, Vol. 1676 Issue 1, p1 

    In this paper, we introduce the notion of G-generalized proximal contraction mappings of first kind and second kind with respect to a mapping g in a G-metric space and establish some g-best proximity point theorems for such kind of nonself mappings in this space. Moreover, we present some...

  • A GENERAL RESULT FOR PAIRS OF WEAKLY COMPATIBLE MAPPINGS IN G - METRIC SPACES. PATRICIU, ALINA-MIHAELA; POPA, VALERIU // Foundations of Computing & Decision Sciences;2017, Vol. 27 Issue 2, p101 

    In this paper a general fixed point theorem in complete G - metric space for weakly compatible mappings is proved, theorem which generalizes and unifies the results from [5].

  • Asymptotics of the spectrum of the Sturm-Liouville operator with local interaction. Ismagilov, R. S.; Kostyuchenko, A. G. // Doklady Mathematics;Aug2010, Vol. 82 Issue 1, p596 

    The article presents a mathematical study which focuses on the asymptotics of the Sturm-Liouville operator spectrum. It says that the chosen spectrum has a potential backed by the union of intervals that go to infinity as well as having lengths that turn to zero. It mentions that the...

  • Fixed points of the multifunction concerning F-contractions in partial metric spaces. Qianwen Yu; Chuanxi Zhu; Zhaoqi Wu // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 12, p6396 

    In this paper, we prove some new fixed point theorems for multi-valued mappings under new contractions by proposing a new class of functions. The results of this paper improve several results in the literatures. And we extend the results into metric-like spaces, which expand the application...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics